Previous |  Up |  Next


Title: On another extension of $q$-Pfaff-Saalschütz formula (English)
Author: Wang, Mingjin
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 60
Issue: 4
Year: 2010
Pages: 1131-1137
Summary lang: English
Category: math
Summary: In this paper we give an extension of $q$-Pfaff-Saalschütz formula by means of Andrews-Askey integral. Applications of the extension are also given, which include an extension of $q$-Chu-Vandermonde convolution formula and some other $q$-identities. (English)
Keyword: Andrews-Askey integral
Keyword: $_{r+1}\phi _r$ basic hypergeometric series
Keyword: $q$-Pfaff-Saalschütz formula
Keyword: $q$-Chu-Vandermonde convolution formula
MSC: 05A30
MSC: 33D05
MSC: 33D15
idZBL: Zbl 1224.05037
idMR: MR2738974
Date available: 2010-11-20T14:02:19Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] Andrews, G. E., Askey, R.: Another $q$-extension of the beta function.Proc. Amer. Math. Soc. 81 (1981), 97-100. Zbl 0471.33001, MR 0589145
Reference: [2] Andrews, G. E.: $q$-Series: Their Development and Applications in Analysis, Number Theory, Combinatorics, Physics and Computer Algebra.CBMS Regional Conference Lecture Series, vol. 66, Amer. Math, Providences, RI (1986). MR 0858826
Reference: [3] Jackson, F. H.: On $q$-definite integrals.Quart. J. Pure and Appl. Math. 41 (1910), 193-203.
Reference: [4] Wang, M.: A remark on Andrews-Askey integral.J. Math. Anal. Appl. 341/2 (2008), 14870-1494. Zbl 1142.33006, MR 2398544, 10.1016/j.jmaa.2007.11.011


Files Size Format View
CzechMathJ_60-2010-4_21.pdf 212.6Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo